MBI Publications

MBI Publications for Tom Chou (1)

  • J. Chang and T. Chou
    Iterative graph cuts for image segmentation with a nonlinear statistical shape prior.
    Journal of mathematical imaging and visionVol. 49 No. 1 (2014) pp. 87-97

    Abstract

    Shape-based regularization has proven to be a useful method for delineating objects within noisy images where one has prior knowledge of the shape of the targeted object. When a collection of possible shapes is available, the specification of a shape prior using kernel density estimation is a natural technique. Unfortunately, energy functionals arising from kernel density estimation are of a form that makes them impossible to directly minimize using efficient optimization algorithms such as graph cuts. Our main contribution is to show how one may recast the energy functional into a form that is minimizable iteratively and efficiently using graph cuts.

View Publications By